# SDR 9722559854

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47716
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CEILING EMERGENCY EXIT LIGHTS INOPERATIVE AT SEAT ROWS 10, 12, AND 14.  MAINTENANCE REPLACED POWER SUPPLY, OPERATIONAL CHECK OK.
